# SDR 0602449987

- Difficulty date: November 15, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 88,248 hours, 67,273 cycles
- Engine: Pwa JT8D15A
- Engine time: 46,758 hours, 41,289 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 7545
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF NR 1 ENGINE FLAMED OUT.  THE FLIGHT RETURNED TO GPT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FUEL PUMP SHAFT HAD SHEARED.  REMOVED AND REPLACED THE FUEL PUMP, TESTED ENGINE AND RETURNED TO SERVICE.
